dress

(redirected from Drug Rash with Eosinophilia and Systemic Symptoms)
Also found in: Dictionary, Thesaurus, Medical, Acronyms.

dress:

see costumecostume,
distinctive forms of clothing, including official or ceremonial attire such as ecclesiastical vestments, coronation robes, academic gowns, armor, and theatrical dress.
..... Click the link for more information.
.
The Columbia Electronic Encyclopedia™ Copyright © 2013, Columbia University Press. Licensed from Columbia University Press. All rights reserved. www.cc.columbia.edu/cu/cup/

Dress

To prepare or finish a wood member by planning, or cutting a stone piece by chipping away at the irregularities.
Illustrated Dictionary of Architecture Copyright © 2012, 2002, 1998 by The McGraw-Hill Companies, Inc. All rights reserved

dress

[dres]
(civil engineering)
To smooth the surface of concrete or stone.
(electronics)
The arrangement of connecting wires in a circuit to prevent undesirable coupling and feedback.
(mechanical engineering)
To shape a tool.
To restore a tool to its original shape and sharpness.
(mining engineering)
To sort, grind, clean, and concentrate ore.
McGraw-Hill Dictionary of Scientific & Technical Terms, 6E, Copyright © 2003 by The McGraw-Hill Companies, Inc.
References in periodicals archive ?
The MedWatch notice and a "Dear Healthcare Professional" letter issued by Cephalon describe worldwide postmarketing reports of life-threatening rash, including toxic epidermal necrolysis (TEN), and drug rash with eosinophilia and systemic symptoms in adults and children.
Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome, serum sickness-like reactions, and drug-induced lupus reactions can be caused by agents that are likely to be prescribed.